MathSciNet Relay Station
MathSciNet bibliographic data
MR1804417 47L40 (46H40 46K05)
Donsig, A. P.; Hudson, T. D.; Katsoulis, E. G. Algebraic isomorphisms of limit algebras. Trans. Amer. Math. Soc. 353 (2001), no. 3, 1169–1182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement